# SDR WX0A2015062272673

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN TUNNEL SIDEWALLS & LOWER TAIL CONE LIGHTS.  REPLACED BATTERIES & RELAMPED EMER LIGHTS AS REQUIRED.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
